Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 130, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 9, 2007, 7:43 PM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 9, 2007, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Creek County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:48 PM CDT | HAIL 0.88 | Jenks, OK | WINDS ESTIMATED AT 35 TO 50 MPH. |
| Jun 9, 8:00 PM CDT | HAIL 0.75 | 10 Sse Tulsa, OK | NEAR 81ST AND SHERIDAN |
| Jun 9, 8:00 PM CDT | HAIL 1.75 | Tulsa, OK | 81ST AND SHERIDEAN IN TULSA |
| Jun 9, 8:04 PM CDT | HAIL 0.88 | Tulsa, OK | 61ST AND MINGO |
| Jun 9, 8:04 PM CDT | HAIL 1 | Tulsa, OK | 71ST AND MINGO |
| Jun 9, 8:05 PM CDT | TSTM WND DMG | Tulsa, OK | WIND DAMAGE TO RESTUARNT AT 51ST AND MEMORIAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2975 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 100043 SVRTSA OKC037-143-100130- /O.NEW.KTSA.SV.W.0130.070610T0043Z-070610T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 743 PM CDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 830 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GLENPOOL...MOVING NORTH AT 10 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY... KIEFER...GLENPOOL...OWASSO...JENKS AND TULSA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3586 9608 3586 9586 3630 9582 3617 9612 $$
4 follow-up statements
000 WWUS54 KTSA 100057 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 757 PM CDT SAT JUN 9 2007 OKC037-143-100130- /O.CON.KTSA.SV.W.0130.000000T0000Z-070610T0130Z/ CREEK OK-TULSA OK- 757 PM CDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL TULSA AND EASTERN CREEK COUNTIES... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GLENPOOL...MOVING NORTH AT 10 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENKS...TULSA... OWASSO AND GRAY. THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3586 9608 3586 9586 3630 9582 3617 9612 $$
000 WWUS54 KTSA 100102 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT SAT JUN 9 2007 OKC037-143-100130- /O.CON.KTSA.SV.W.0130.000000T0000Z-070610T0130Z/ CREEK OK-TULSA OK- 802 PM CDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL TULSA AND EASTERN CREEK COUNTIES... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR TULSA...MOVING NORTH AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAY...TULSA AND OWASSO. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3586 9608 3586 9586 3630 9582 3617 9612 $$
000 WWUS54 KTSA 100115 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT SAT JUN 9 2007 OKC037-100125- /O.CAN.KTSA.SV.W.0130.000000T0000Z-070610T0130Z/ CREEK OK- 815 PM CDT SAT JUN 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CREEK COUNTY IS CANCELLED... LAT...LON 3607 9596 3601 9576 3630 9582 3621 9597 $$ OKC143-100130- /O.CON.KTSA.SV.W.0130.000000T0000Z-070610T0130Z/ TULSA OK- 815 PM CDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN TULSA COUNTY... AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR TULSA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BROKEN ARROW... TULSA AND OWASSO. THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3607 9596 3601 9576 3630 9582 3621 9597 $$
000 WWUS54 KTSA 100128 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 828 PM CDT SAT JUN 9 2007 OKC143-100138- /O.EXP.KTSA.SV.W.0130.000000T0000Z-070610T0130Z/ TULSA OK- 828 PM CDT SAT JUN 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TULSA COUNTY EXPIRES AT 830 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3607 9596 3601 9576 3630 9582 3621 9597 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:21 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 9, 7:21 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT SAT JUN 9 2007
.MESOSCALE UPDATE...
A STRONG OUTFLOW BOUNDARY HAS PUSHED NORTH FROM THE
CONVECTION IN SOUTHEAST OKLAHOMA. WE RECEIVED
SEVERAL REPORS OF GUSTS TO 60 MPH FROM OKMULGEE
AND MCINTOSH COUNTIES...WELL AHEAD OF THE STORMS.
WE EXTRAPOLATE THE GUST FRONT TO SAND SPRINGS...
NORTH TULSA...CLAREMORE AND PRYOR AT 8PM. WHILE
SOME MOMENTUM WILL BE LOST...WIDESPREAD 30 TO 40 MPH
WINDS WILL OCCUR WITH THE PASSAGE OF THE BOUNDARY...
WITH LOCAL GUSTS TO 60 POSSIBLE.
ADDITIONALLY...CAPES TO 3000 J/KG AND A WEAK CAP ARE
IN PLACE AHEAD OF THE BOUNDARY AND NEW CELLS WILL
FORM ALONG AND SEVERAL MILES BEHIND THE BOUNDARY.
WHILE WE ARE COMING OFF MAX HEATING...ENOUGH CAPE
EXISTS FOR A CONTINUED PULSE SEVERE THREAT WITH
ANY NEW CONVECTION.
A FEW THUNDERSTORMS PERSIST ACROSS NORTHWEST ARKANSAS
AND THESE CELLS TOO DO HAVE THE POTENTIAL TO PRODUCE
A PULSE SEVERE EVENT.
OVERALL THE ACTIVITY SHOULD BEGIN TO DECREASE
STEADILY AFTER 9PM AS ADDITIONAL EVENING COOLING
CONTINUES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 9 PM SATURDAY FOR OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070.
AR...NONE.
&&
SHORT TERM...08Hazardous weather outlook, Jun 9, 1:55 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 155 PM CDT SAT JUN 9 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 155 PM CDT SAT JUN 9 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER 3 PM. DISCUSSION... TEMPERATURES NEAR 90 DEGREES COUPLED WITH DEWPOINTS IN THE MIDDLE 70S HAVE RESULTED IN SURFACE BASED CAPE VALUES AROUND 3500 J/KG ACROSS PARTS OF SOUTHEAST OKLAHOMA THIS AFTERNOON. WITH THE ATMOSPHERE REMAINING WEAKLY CAPPED...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA...WITH THE BEST CHANCES OVER SOUTHEAST OKLAHOMA SOUTH OF THE WEAK WARM FRONT. DUE TO THE HIGH INSTABILITY AND WEAK SHEAR...THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG WINDS...MAINLY FROM DECAYING THUNDERSTORMS. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY AS STORMS WILL BE SLOW MOVING. ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... DUE TO THE ISOLATED NATURE OF THE CONVECTION...SPOTTER ACTIVATION IS NOT EXPECTED NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL RIDGE WILL GRADUALLY SHIFT AWAY FROM THE SOUTHERN PLAINS LATE THIS WEEKEND ALLOWING MAINLY AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP IN THE MOIST AND UNSTABLE AIR MASS THAT WILL EXIST ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL BE SLIGHTLY HIGHER LATER IN THE WEEK DUE TO A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM THAT WILL APPROACH THE SOUTHERN PLAINS ENHANCING THE POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORM ACTIVITY LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 9, 5:29 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 N CLAYTON 34.63N 95.35W
06/09/2007 E0.75 INCH PUSHMATAHA OK PUBLIC
&&
JMFLocal storm report, Jun 9, 6:01 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL MC CURTAIN 35.15N 94.97W
06/09/2007 M2.50 INCH HASKELL OK EMERGENCY MNGR
&&
MEBSpecial weather statement, Jun 9, 6:44 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT SAT JUN 9 2007
OKZ060-064-066>068-070-100015-
CHEROKEE OK-CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
644 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...EASTERN CREEK AND SOUTHEASTERN
TULSA
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND WESTERN CHEROKEE
AT 644 PM CDT...DOPPLER RADAR INDICATED STRONG OUTFLOW FROM
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF FORT
GIBSON TO 4 MILES SOUTHEAST OF TAFT TO 5 MILES SOUTHWEST OF
OKMULGEE...MOVING NORTHWEST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE WINDS
INCLUDE...TULSA...LIBERTY...OKMULGEE...MORRIS...PRESTON...BEGGS...BAL
D HILL...HECTORVILLE...HULBERT...LOST
CITY...PEGGS...LEONARD...BIXBY...WAGONER...CHOSKA...TULLAHASSEE...POR
TER...OKAY...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...MUSKOGE
E...JAMESVILLE...TAFT...FORT GIBSON AND HASKELL.
THESE WINDS ARE MOVING NORTH WELL AWAY FROM THE STORMS TO THE SOUTH.
THESE OUTFLOW WINDS ARE CAUSING WIND GUSTS OF AROUND 50 MPH FOR A
BRIEF PERIOD.
LAT...LON 3575 9496 3571 9547 3552 9612 3588 9616
3604 9567 3608 9504Special weather statement, Jun 9, 6:58 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT SAT JUN 9 2007
ARZ001-010-100030-
BENTON AR-WASHINGTON AR-
658 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND BENTON
AT 658 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF LAKE FRANCIS...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3619 9458 3598 9453 3629 9386 3648 9386
3649 9439Local storm report, Jun 9, 7:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND GST OKMULGEE 35.62N 95.96W
06/09/2007 E70 MPH OKMULGEE OK STORM CHASER
WINDS FROM OUTFLOW BOUNDARY PRODUCED 70 MPH WINDS
&&
MATSpecial weather statement, Jun 9, 7:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT SAT JUN 9 2007
OKZ060-064-100100-
CREEK OK-TULSA OK-
732 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND SOUTHERN TULSA
AT 732 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF JENKS...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...BIXBY...JENKS...
GLENPOOL...MOUNDS AND KIEFER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3586 9609 3586 9586 3617 9583 3616 9614The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | High Wind Warning | TSA | Cherokee, Creek, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 117 min |
| Jun 9, 7:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jun 9, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 42 min |
| Jun 9, 8:34 PM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 47 min |
| Jun 9, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| Jun 10, 6:22 AM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Jun 10, 7:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 10, 8:14 AM CDT | Special Weather Statement | TSA | Mayes | 46 min |
| Jun 10, 8:51 AM CDT | Special Weather Statement | TSA | Delaware | 39 min |
| Jun 10, 1:03 PM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Jun 10, 1:26 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Jun 10, 4:39 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 5:05 PM CDT | Special Weather Statement | TSA | Pawnee | 55 min |
| Jun 10, 5:50 PM CDT | Special Weather Statement | TSA | Osage | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.